# SDR FY4Y202105013

- Difficulty date: May 3, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N737CS
- Make and model: Boeing 737-2T4
- Aircraft serial: 23272
- Aircraft time: 54,061 hours, 39,602 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT L/H WING SURGE TANK DRAIN VALVE (W STA 536)
